# SDR DALA1017256301

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 87,974 hours, 11,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT AT DOOR 1L INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY.  OPERATIONAL CHECK WAS GOOD.
